# SDR DL73K030117

- Difficulty date: January 30, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N379DL
- Make and model: Boeing 737247
- Aircraft serial: 23606
- Aircraft time: 41,613 hours, 32,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576988
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 480 WAS GOUGED AND CRACKED BY GROUND EQUIPMENT JUST BELOW THE STRINGER 26R SKIN LAP JOINT.  THE DAMAGE WAS REMOVED WITH A CUTOUT IN THE SKIN.  THE SKIN CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 384498-14.
